# SDR CALA9900543

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2921948
- Condition: Chafed
- Location: Bs 465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FS 465 FLOORBEAM UPPER FLANGE IS CHFED BETWEEN RBL 12 AND LDL 12.  BLENDED FLOOR BEAM UPPER FLANGE.  DIMENSIONS OUT OF LIMITS.  REPAIRED FLOORBEAM SUPPORT PER EAC 531155-01055.
